# SDR 00FDEA00850

- Difficulty date: December 5, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

00-338  NR 2 AC PACK INTRODUCED SMOKE INTO COCKPIT WHEN UTILIZED IN FLT.  AS PER PREVIOUS WRITE UP COMPLIED WITH RED TAB PROC FOR AIR COND SMOKE.  RELEASE FOR SERVICE PER MEL/CDL:12-1. CK AND CLEANED COALESCER RAN NR 2 PACK FOR 1 HOUR.  NO SMOKE OR ODOR NOTICED.
